# SDR UIEA200700304

- Difficulty date: July 27, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR INBOARD TRUNNION FITTING HAS CORROSION AROUND THE UPPER FACE OF 3 BOLT HOLES (INBOARD FWD, OUTBOARD FWD, AND OUTBOARD AFT).  LOCALLY BLENDED OUT ALL PITTING CORROSION AREAS.  HFEC AND 10X VISUAL INSPECTION PLUS DYE PENETRANT INSPECTION ACCOMPLISHED.  SPOT FACED WASHER BEARING SURFACE AREA.  HFEC AND 10X VISUAL INSPECTION OF BOLT HOLES ACCOMPLISHED, FLAP PEENED REWORKED AREA.  TREATED AND PRIMED AREA.  AREA WITH IN LIMITS PER BOEING MESSAGE NR 1-381511269.
